# SDR SWAA2021092422033

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737*
- Aircraft serial: 36637
- Aircraft time: 41,695 hours, 25,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR; PLASTIC EXIT SIGN LAYING ON FLOOR / [01] REMOVED AND REPLACED EXIT SIGN @ R1 DOOR REF M/M 33-51-01; [02] INSPECTED
